MAUDE Adverse Event Report: OBSIDIO, INC. OBSIDIO; VASCULAR EMBOLIZATION DEVICE

OBSIDIO, INC. OBSIDIO; VASCULAR EMBOLIZATION DEVICE
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Codes Necrosis (1971); Pain (1994); Embolism/Embolus (4438)
Date of Event 11/29/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A2: age at time of event: 18 years or older.
 
Event or Problem Description
It was reported that a visualization issue occurred resulting in a non-target embolism.Obsidio was selected for use to treat a gastrointestinal (gi) bleed in the superior mesenteric artery (sma).The vessel size was.06mm.During the procedure, a total of 0.15ml of obsidio was injected through the.021 truselect microcatheter, using the aliquot method.The physician was unable to see the obsidio exit the catheter, resulting in a series of small vessels being embolized instead of the targeted single small vessel.The patient experienced some minor pain a few days post procedure, with possible minor necrosis.This condition resolved relatively quickly, and the patient fully recovered after a hospital stay.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A2: age at time of event: 18 years or older.D4: unique identifier (udi) #: updated from (b)(4) to (b)(4).H6: evaluation method codes (2): added analysis of production records code.

Brand Name
OBSIDIO
Common Device Name
VASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
OBSIDIO, INC.
2 scimed pl
maple grove 55331
Manufacturer (Section G)
OBSIDIO
2 scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18487076
Report Number2124215-2023-75719
Device Sequence Number3533978
Product Code KRD
UDI-Device Identifier00191506043124
UDI-Public00191506043124
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K213385
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/12/2023
Supplement Date Received by Manufacturer01/11/2024
Initial Report FDA Received Date01/10/2024
Supplement Report FDA Received Date02/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale